# SDR 2006UALA01772

- Difficulty date: September 15, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 25,510 hours, 3,200 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CREW REST EMERGENCY EXIT STAIRS ILLUMINATION LIGHT VERY DIM.  REPLACED LIGHT ASSEMBLY. OPS. CKS. NORMAL.
